MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE SENSING LEAD; PRESSURE SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE SENSING LEAD; PRESSURE SENSING LEAD
Model Number 4323
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
No patient injury, but patient underwent a revision surgery to replace a sensing lead.The explanted lead was not returned.However on (b)(6) 2018 after reviewing the related information provided the likely root cause leading to the need for a revision surgery was electrical leakage due to a n insulation breach.
 
Event or Problem Description
Follow up report on 3007666314-2018-00027: initial report had a "date received by manufacturer" of 21-aug-2018.However since filing the initial report manufacturer has learned that a company representative was aware prior to that date.The actual "manufacturers awareness date" should be 11-sep-2017.The purpose of this follow up report is to make that correction.

Brand Name
INSPIRE SENSING LEAD
Common Device Name
PRESSURE SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7824206
Report Number3007666314-2018-00027
Device Sequence Number1293582
Product Code MNQ
UDI-Device Identifier10855728005403
UDI-Public10855728005403
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4323
Device Catalogue Number900-002-008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer09/06/2017
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;